# SDR DALA2023062105052

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 58,755 hours, 26,113 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5654 - ATB - DUE TO WEATHER RADAR INOP. CORRECTIVE ACTION: T/S REPLACED WEATHER RADAR ANTENNA AND TRANSCEIVER. C/W NO GO ODI.
